MAUDE Adverse Event Report: MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E; THYROID UPTAKE SYSTEM

MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E; THYROID UPTAKE SYSTEM
Model Number 5430-301542
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
On 9/19/19 end user contacted capintec to report that the collimator fell off a captus 4000e system, s/n (b)(4).User was performing qc on the system, and found the collimator difficult to turn.Continuing to move the collimator caused it to fall off the arm.The fall was broken by the cable.No injury occurred.

Brand Name
CAPTUS 4000E
Common Device Name
THYROID UPTAKE SYSTEM
Manufacturer (Section D)
MIRION TECHNOLOGIES (CAPINTEC), INC.
7 vreeland road
florham park NJ 07932
MDR Report Key9166032
Report Number2518443-2019-00002
Device Sequence Number16690232
Product Code IZD
UDI-Device Identifier00859942006102
UDI-Public00859942006102
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
CLASS I
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5430-301542
Device Catalogue Number5430-301542
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1